MathSciNet Relay Station
MathSciNet bibliographic data
MR1185123 14C25 (55P15 55P20 55Q52)
Friedlander, Eric M.; Lawson, H. Blaine, Jr. A theory of algebraic cocycles. Ann. of Math. (2) 136 (1992), no. 2, 361–428.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement